Blurry vision with Contraceptive Pills

  • Country:

    USA (United States of America)

  • Age:

    20

  • Gender:

    Female

  • Do you suffer from pre-existing illnesses in the eye:

    Yes

  • Did you perform any surgery for the eyes:

    No

  • Do you use any eye drops:

    No

  • Do you wear lenses or glasses:

    No

  • Do you suffer from any diseases in the body:

    No

 

Question

 

 

 

Hello,

For about two weeks now I've had eye pain in my left eye, and blurry vision. I am really worried and wanna know what could possibly be wrong with me. The only medication I have been taking is birth control.

Thanks

 

Answer

 

 

 

Thanks for your Question

In case you have Bluured of vision recently with eye pain , I would suggest to visit an eye doctor to rule out high intracular pressure because there is a correlation between contraceptive pills and Glaucoma

 

 

 

Web Eye Clinic
 



Related Questions